- A video of a young Ghanaian man passing out after ingesting a heavy dose of Tramadol is making waves online
- The opioid pain med is used in arresting moderate to moderately severe pain but is being abused by youths these days
A Ghanaian man has gone viral after a video of him passing out after overdosing on Tramadol surfaced online. The unidentified man appeared to be sliding into a minor coma when he struggled to gain consciousness.
According to the caption written on the video, the young man ingested a copious amount of Tramadol and as such suffered the effect of the opioid pain tablet which is originally meant to arrest moderate to moderately severe pain in humans.
The drug seems to be knocking out the man who looked close to death as he held on to an iron handle to remain on his feet.
Watch the video below:
Na wa o!
PAY ATTENTION: Read best news on Nigeria's #1 news app
Police Nab Woman for Battering her Nephew Thought to be a Wizard on Legit.ng TV: